Bluelight

Thread: IV ice, repetitive vomiting and migraine pls help

Results 1 to 3 of 3
  1. Collapse Details
    (Ice/40cc) -intermediary- repetitive vomiting and migraine pls help 
    #1
    So I know there are like a bajillion threads dealing around this topic but none that quite match up to the fresh hell ive experienced today.
    I been occasionally shooting ice like once every other week or so, usually when I?m bored since it?s easier to get around where I live,
    Anyway so my tolerance is pretty damn high like it?s not annoyingly expensive to get a good high but it takes at least 30cc with about 20cc of water
    So today I just shot 20 w a friend and then after he left I wanted to do a little more since I wasn?t really high,
    I shot another 25cc and I immediately get the most painful headache/migraine/whatever the fuck, it felt like death, actually death would?ve had an ending and it?s been about 9 hours and the sweet sweet reaper has yet to take my dumb ass junkie self.
    I also began throwing up about ten minutes after injecting and I dont know if the horrible pain brought on the vomiting or if the ice was just hired to kill me and make it look like an od, idfk
    I threw up everything I drank, every smol amount of water I sipped, I would heave and heave until it was all out and WHILE I would be throwing up THE HEADACHE WOULD GO AWAY COMPLETELY but only while I was throwing up.
    It?s been almost 10 hours, my stomach has settled a little and I haven?t seen my insides in like an hour and a half and my headache has almost completely gone away so....
    Do you think I could shoot some H and live to see tomorrow?


    XxxDropOut
    Last edited by DropOutScientist; 06-05-2018 at 05:39.
     

  2. Collapse Details
     
    #2
    Shit man, sounds like you've popped one of the blood vessels inside your head. Its good that the headache is going away. I've read stories of people having strokes from shooting too much stims and they all sound very ugly, be careful please!..
     

  3. Collapse Details
     
    #3
    Moderator
    Psychedelic Drugs
    Trip Reports
    Philosophy and Spirituality
    The Dark Side
    Xorkoth's Avatar
    Join Date
    Feb 2006
    Location
    In the mountains
    Posts
    28,847
    Damn sounds bad. I'm going to close this since it's not a trip report and it's been a few days. If you still need help, you should post in the Other Drugs forum. Good luck!
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •